# SDR A6WA2013100104203

- Difficulty date: September 21, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 23,020 hours, 22,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO TRACK CORRODED ON RBL 9 AT BS 559+80 & 557+112.  R & R CARGO TRACK  IAW SRM 51-41-02, REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW SRM 53-21-49.
